# SDR DALA2024060805882

- Difficulty date: June 6, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 75,132 hours, 32,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Row 26
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 0690, EXIT SIGN AT ROW 26 FELL OFF. CORRECTIVE ACTION: REINSTALLED EXIT SIGN REF B757 AMM 33-51-01. (LP 5950890)
